Notifications
Clear all

PUBLIC ATTENTION: WORLDWIDE RECALL OF GREEN LUMBER PRODUCTS  


nicole
Posts: 16
Registered
(@nicole)
Active Member
Joined: 1 year ago

greenlumber

The National Agency for Food and Drug Administration and Control (NAFDAC) has been notified by the US Food and Drug Administration that GL Holding is voluntarily recalling six lots of Green Lumber 2-, 4-, and 10-capsule packages purchased on or before August 10, 2019, to the consumer level. This recall was due to the FDA’s analysis which found one Lot of Green Lumber distributed between June and August 2019 to be tainted with Tadalafil.

The Green Lumber Product is marketed as dietary supplements for male sexual enhancement and is packaged in 2-, 4-, and 10-Capsule blister packs.

Possible Risk

Consumption of a product with undeclared Tadalafil may pose a risk to consumers who take prescription medications containing nitrates (such as nitroglycerin). The combination of Tadalafil and nitrates may lower blood pressure to dangerous levels which can be life-threatening.

Consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates and maybe the population most likely to be affected.

Product Details

The details of the affected products are as follows;

Product Name: Green Lumber Dietary Supplements for Male Sexual Enhancement

Manufacturers Name: GL Holdings

The Green Lumber Lot That Tested Positive for Tadalafil was sold between June 10 and August 10, 2019. Some of the blister packs are marked with “XC06 EXP 06/2022.” and has one of the following UPC codes:

2 Packs: X0020TSV4R

4 Packs: X0020TRRHJ

10 Packs: X0020TUJLZ

Other lots that are being recalled were sold between April 1, 2018, and June 10, 2019, and may have a different UPC code on the package. Some of these blister packages are marked with one of the following “XC12EXP12/2020,” “XC06EXP06/2021,” “XC10EXP10/2021,” “XC02EXP02/2022,” or “XC04EXP04/2022.”

Healthcare Provider Action

Healthcare providers and patients of the public are also advised to stop the administration and use of the affected products to avoid negative health implications. Healthcare providers and anyone in possession of the affected products should submit them to the nearest NAFDAC office.

Healthcare providers and patients are advised to report adverse events related to the use on any of these products to the nearest NAFDAC Office, NAFDAC PRASCOR (20543 TOLL-FREE From All Networks) Or Via Pharmacovigilance@Nafdac.Gov.Ng

 
Reply
Ad